MathSciNet Relay Station
MathSciNet bibliographic data
MR1407695 (98b:13020) 13H10 (06A09 14A20)
Caijun, Zhou Cohen-Macaulay section rings. Trans. Amer. Math. Soc. 349 (1997), no. 11, 4659–4667.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement